# SDR VNAA2015022700024

- Difficulty date: February 27, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 26,486 hours, 26,472 cycles
- Engine: Ge CF343B1
- Engine time: 26,719 hours, 26,839 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Part time: 26,719 hours, 26,839 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CREW REPORTED LT N2 VIBRATION MESSAGE WHILE ON RUNWAY.  WHEN SETTING TAKEOFF POWER, CREW HEARD LOUD POP FOLLOWED BY GRINDING SOUND COMING FROM LT SIDE OF ACFT. CREW REJECTED TAKEOFF, SHUTDOWN LT ENGINE AND RETURNED TO GATE. MAINTENANCE INSPECTED LT ENGINE AND FOUND EXTENSIVE AND OUT-OF-LIMITS DAMAGE TO 14TH STAGE HIGH PRESSURE COMPRESSOR BLADES.  MAINTENANCE R & R LT ENGINE AND PERFORMED CHECKS.  ALL WORK ACCOMPLISHED BY MAINTENANCE IAW AMM.  ACFT RELEASED FOR SERVICE.
